Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Erosion (1750)
Date of Event
09/22/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's ipg site opened and the system was protruding.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein the system was explanted to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined. .